| Model Number |
550AVHCT |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per the user facility, the issue occurred about three hours after the bpm was turned on.The unit was running on battery at the time even though the power cord was plugged in.
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), smoke was seen coming from the blood parameter monitor (bpm) printer.As mitigation, the team unplugged the unit and did not use it for the remainder of the case.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was not verifiable since the product was not returned for evaluation or testing.Multiple diligence attempts for part return were unsuccessful.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.